# SDR USAA2014040700002

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 1,670 hours, 335 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Accumulator
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CID`S PANEL DOOR 3R CHECK DOOR PRESS WARNING.  CHARGED DOOR ACCUMULATOR 3R, OK FOR SERVICE.
